Maximal correlation in path analysis
Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 225-233
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_2_225_233,
author = {W. Wysocki},
title = {Maximal correlation in path analysis},
journal = {Applicationes Mathematicae},
pages = {225--233},
year = {1991},
volume = {21},
number = {2},
doi = {10.4064/am-21-2-225-233},
zbl = {0741.62062},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-2-225-233/}
}
W. Wysocki. Maximal correlation in path analysis. Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 225-233. doi: 10.4064/am-21-2-225-233
Cité par Sources :